# SDR RV1R2020010800019

- Difficulty date: September 30, 2019
- Submitted: January 8, 2020
- Operation: General aviation
- Filed by: RSG Aviation Inc, repair station RV1R466K
- Aircraft: N962KW
- Make and model: Bell 412EP
- Aircraft serial: 36418
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Elastomer
- Part number: 412010106101
- Condition: Failed
- Location: Mr Hub
- Component: Main Rotor Hub, Bell
- Component part number: 412010100133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED ELASTOMER FOUND DURING REMOVAL FOR MAST SEAL REPLACEMENT.  THIS PART CAN ONLY BE INSPECTED WITH MR HUB DISASSEMBLED AND THE ONLY REQUIREMENT FOR THIS INSPECTION IS LOCATED IN THE 2500 HOUR AIRFRAME INSPECTION.  THE AIRCRAFT IN QUESTION ONLY HAS 1800 HOURS SINCE NEW BUT IS 13 YEARS OLD.  SUGGEST THAT A CALENDAR INSPECTION AT A 10 YEAR INTERVAL THAT MIMICS THE REQUIREMENTS OF THE 2500 HOUR BE ADDED TO THE REQUIREMENTS.
